# SDR DALA2019101415876

- Difficulty date: October 9, 2019
- Submitted: October 14, 2019
- Operation: Air carrier
- Aircraft: N352NW
- Make and model: Airbus A320-212
- Aircraft serial: 778
- Aircraft time: 65,269 hours, 29,986 cycles
- System (JASC): 4920 · APU Core Engine
- Part: Plenum
- Condition: Abnormal
- Location: Apu
- Part time: 69,756 hours, 31,846 cycles
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BURNED OIL TYPE ODOR ON BOARD WITH APU SUPPLY BLEED TO PACKS, FOUND APU COMPARTMENT INTAKE PLENUM CONTAMINATED WITH OIL, DEEP CLEANED APU COMPARTMENT AND REPLACED APU
